MathSciNet Relay Station
MathSciNet bibliographic data
MR3339054 05A15
Straub, Armin; Zudilin, Wadim Positivity of rational functions and their diagonals. J. Approx. Theory 195 (2015), 57–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement